# SDR ASOA201200347

- Difficulty date: January 29, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 33,642 hours, 29,800 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO DEGREES.  EMERGENCY DECLARED.  RIGGED LT AND RT BPSU, IAW AMM 27-51-01, PERFORMED ADJUSTMENT TEST OF FECU IAW AMM 27-51-05-05.  OPS CHECKED GOOD, ACFT OK FOR SERVICE.
